Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Statistics in 2+ levels in even-even nuclei
Authors: Abul-Magd, A. Y.; Harney, H.L.; Simbel, M.H.; Weidenmüller, H.A.
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Physics Letters B
Volume: 579
Start Page: 278
End Page: 284
Document Type: Article
ID: 63340.0
Regularity and Chaos in low-lying 2+ states of even-even nuclei
Authors: Abul-Magd, A. Y.; Harney, H.L.; Simbel, M.H.; Weidenmüller, H.A.
Title of Journal: Physics Letters B
Document Type: Article
ID: 63339.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.